Gearhead

Admin
  • Content count

    6970
  • Joined

  • Last visited

About Gearhead

  • Rank
    The Iguana in a Room Full of Rabbits
  • Birthday

Profile Information

  • Gender
    female
  • Location
    American tundra

Recent Profile Visitors

10949 profile views
  1. I think it's such a common delusion because psychosis feels so enormous that the only good metaphor we have for it is war.
  2. Cheese, you can send cash in an unmarked envelope. VE won't mind. If you donate via the GFM link, there are settings you can check to donate anonymously, and the charge on your card just says WPY*CB Winter/Spring Fundraiser. Six of the current nine donors gave ananymously. It's safe. A special thank you to everyone who is being brave by supporting us.
  3. Rosie, ask yourself if you'll be able to take, and do, this promised job if you're dealing with a resurgence of your addiction. Ask what your life is going to be like if you do end up with some kind of panic disorder. Hell, ask what sort of complications you'll have to face if you just fail a class. It's better to withdraw, take an incomplete, get an extension. Please, Rosie, be gentle with yourself. Take care of yourself now so your life can be good for years to come.
  4. No, aura, I've never had this symptom, but you say you recognize it, which leads me to believe that the treatment you're getting right now still isn't working, and you're pretty symptomatic. I think it might be part of the sense you've described elsewhere of everything feeling like it's connected, like the universe is streaming through you and you have a special revelation to share with the world. You first reported feeling this way on the 9th. That was 10 days ago. That's a long time to be, forgive me for saying so, delusional. Your present docs aren't helping you. I think you need to go to the ER, now, before you end up there and they won't let you leave.
  5. It's a little mania humor, because we've all been there, and by no means do I want anyone to do anything stupid with their money. But the fact is that CrazyBoards, despite the love, advice, and support we dish out gratis every day, does ultimately need money to keep on going. We've got servers to pay for. And since we are not a non-profit, despite the overall lack of profitability, there are still taxes to pay. We know that money is tight right now, and meds aren't getting any cheaper, but any amount you could spare would be so very much appreciated. Click here to visit our GoFundMe campaign and make your generous donation to keep Crazyboards online.The dough your spend here will have a much more lasting value than what you might blow on 3,000 colored pencils for that project you're planning to undertake-the one where you draw a 1:1,000 scale replica of Paris on chewing gum wrappers. Your loving mod, Gearhead
  6. Have you asked your ex for any specifics about how your son prefers to communicate?
  7. Cat woman, would you like me to move this to the OCD board? You might get more responses there. Gearhead (moderator)
  8. I found LTG very activating during the initial titration-I got cranky, irritable, and generally felt worse for at least three weeks, which is how long it took me to get to 50 mgs (my doc wanted a slow titration because I'd gotten a rash NOS the first time and I tend to be med-sensitive). Every subsequent increase has made me a little touchy (I'm at 200 mgs now), and I still need to take it in the morning.
  9. Welcome to CB, Henrietta. Glad to meet you. Do you have a relationship with a mental health professional outside the country where you're currently living? Someone who was your provider before you moved, and whom you could email or telephone now for advice? How close to your beginning Wellbutrin did your symptoms start? Ovoid is very right that giving bipolar people AD's is a highly dicey proposition, and I gather you aren't on any mood stabilizers, which makes it worse. What was going on that the GP thought you needed Wellbutrin? If you have any questions about how the site works, feel free to PM me or one of the other mods. Gearhead (admin)
  10. Do you think you can get through that long, or do you need at try for an appointment sooner? Do you feel that your symptoms are worsening, causing you more distress, having a greater impact on your daily functioning, putting you in danger? If any of those things are true, then I think you should try to see your doctor sooner.
  11. Did you start a new med recently, or increase the dose of an established med? I'm curious about why you might think this is a med side effect. I know the feeling you're describing. It's awful. It's unstable and unpredictable. Do you have any upcoming appointments with you pdoc?
  12. Nathena-call your local emergency services. Or take him to the ER yourself if you can physically manage that. Locking duplicate thread.
  13. Nathena, I'm sorry, but CB is a first person site. We can talk to your husband if he wants to open his own account, but can't translate his needs for you. It's hard enough to help people help themselves, when they're dealing with their own struggles. This is our list of resources for people trying to help loved ones. I hope it helps you and your husband. If you feel that you, or he, are in physical danger, call emergency services. Stay safe. I wish you the best. Gearhead (admin)
  14. I think that's a good idea, CrazyRed. And I encourage you to get the flu shot. Give it a try; a friend of mine works in an urgent care lab and she's seeing tons of flu now. Expect a bruise-y, muscle-ache feeling at the injection site. If it bothers you, next year, skip it. I always get the flu shot. This year is the first time in ages I didn't...and I got the flu.
  15. No, it isn't inappropriate to post at all. Flash brings up a good point. If you're worried about privacy, a blog is safe. Do you understand what it means to be not-searchable? It means that if you randomly cut and pasted a section from, say, one of my blog entries and plunked it into your browser and hit "Go," nothing would turn up. Google can't see into our blogs.